Kindly advise, I have developed rash on my face and this worries me as I think it can be an alarm for starting my meds. Last year my CD4 count was 948 and I am due for recent tests. Is it advisable to start your meds while your counts are above 500?
in india life expectancy after hiv possitive.
@JaphyDeluxe Brad is from the baby boomer generation albeit right at the tail end.
Yes. See the answer above. They all contain the same active meds.
Utterly amazing, it!￣s perfect!
Love this print and nice touch of the shirt around your waist! xx
Wait a minute, di ba congressman din siya? Is he collecting salary as a congressman for doing nothing???
Sure, exercise is good. Keeping physically active ¨C and also mentally active ¨C is a good idea for everyone.
Yes I was on another treatement before but as soon as i realize my body was changing they changed my treatement and I have lost some fat on my knees and my arms but, I did not gain it on my breast or stomach either. I have lost weight since starting treatement in 2006!-!- is theresome hope for me to gain 5kg in good time? Started tribuss in november 2013. I appreciate your help so much keep up the good work